# SDR 120B2020071400082

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 1378M86P01
- Condition: Worn
- Location: Thrust Reverser
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBD TR NR 11 BLOCKER DOOR, LOWER HINGE WORN/LOOSE.
